Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe diarrhea, red rashes on back and stomach, taken lacteol forte, had kidney transplant, has elevated serum creatinine, is equivocal for CMV IGm. Advice?

my husband has been a kidney transplant patient two years ago , recently he is suffering from severe diarrhea which improved after lacteol forte but new red rashes appear on his back and stomach, he is equivocal for CMV IGm and currently elevated serum creatinine level 1.92 , any advice since am not able to reach his doctor now
Asked On : Fri, 18 May 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
CMV at this stage of Transplant is less likely since immunosuppression is at minimum at this stage ( assuming it was reduced to minimum dosages). Besides, CMV IgM is not a good test to detect CMV infection after the transplant. Granted that, it is a good test before the transplant.
Would suggest to see Gastro-enterologist at the same hospital as your Nephrologist.
The rise in creatinine could be because of dehydration which can be confirmed on clinical exam only and once confirmed, should improve with intravenous fluid infusions.
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor